Alert archive / Kansas / Tornado Warnings in 2010

Tornado Warning 26, NWS Dodge City, KS

May 25, 2010Trego County, Kansas

NWS Dodge City, KS issued this tornado warning at May 25, 2010, 8:50 PM CDT for Trego County, Kansas. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2010, 8:50 PM CDT (01:50 UTC)
Expired
May 25, 2010, 9:15 PM CDT
In force
25 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

County Trego County, KS

The radar

The Dodge City radar (KDDC), 118 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 9:10 PM CDTTORNADO9 S Collyer, KSTHE TORNADO WAS MOVING EAST AT 35 MPH. CORRECTED TIME AND MOVEMENT.
May 25, 9:22 PM CDTTORNADO9 S Collyer, KSTHE TORNADO WAS MOVING EAST AT 15 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 3:01 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2010-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1417 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2010-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1417 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1345 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

744 
WFUS53 KDDC 260150
TORDDC
KSC195-260215-
/O.NEW.KDDC.TO.W.0026.100526T0150Z-100526T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
850 PM CDT TUE MAY 25 2010

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN TREGO COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 915 PM CDT

* AT 845 PM CDT...STORM CHASERS AND TRAINED WEATHER SPOTTERS REPORTED
  A LARGE AND EXTREMELY DANGEROUS TORNADO 11 MILES SOUTHEAST OF GOVE 
  MOVING EAST AT 35 MPH. VERY LARGE HAIL UP TO BASEBALL SIZE IS ALSO 
  EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF WESTERN TREGO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS CONFIRMED! TO PROTECT YOUR LIFE...TAKE COVER NOW. MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3870 9997 3871 10016 3898 10016 3901 9996
TIME...MOT...LOC 0148Z 272DEG 32KT 3886 10031

$$

WRIGHT
1 follow-up statement
083 
WWUS53 KDDC 260201
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
901 PM CDT TUE MAY 25 2010

KSC195-260215-
/O.CON.KDDC.TO.W.0026.000000T0000Z-100526T0215Z/
TREGO KS-
901 PM CDT TUE MAY 25 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN TREGO COUNTY
UNTIL 915 PM CDT...

AT 855 PM CDT...STORM CHASERS AND TRAINED WEATHER SPOTTERS REPORTED A
LARGE AND EXTREMELY DANGEROUS TORNADO 14 MILES SOUTHWEST OF COLLYER.
DOPPLER RADAR SHOWED THIS TORNADIC STORM MOVING EAST AT 35 MPH. VERY 
LARGE HAIL UP TO BASEBALL SIZE IS ALSO EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHWESTERN TREGO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS CONFIRMED! TO PROTECT YOUR LIFE...TAKE COVER NOW. MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3870 9997 3871 10016 3898 10016 3901 9996
TIME...MOT...LOC 0201Z 272DEG 32KT 3886 10016

$$

WRIGHT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this tornado warning went out at May 25, 3:13 PM CDT, 5 hours 37 minutes earlier.

Area forecast discussion, May 25, 3:13 PM CDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
313 PM CDT TUE MAY 25 2010

.DISCUSSION...

DAYS 1-2...

THUNDERSTORM CHANCES/SEVERITY MAIN CHALLENGE FOR THE TONIGHT
PERIOD...WITH QUIETER WEATHER FOLLOWING WEDNEDAY AND THURSDAY.

AFTERNOON WATER VAPOR LOOP SHOWED A WEAK, BUT IMPORTANT SHORTWAVE
TROUGH APPROACHING NORTHERN NEW MEXICO LATE THIS AFTERNOON. THIS
WAS FAVORING LOW LEVEL CYCLOGENESIS...ALBEIT WEAK...ACROSS
SOUTHEAST COLORADO AND ADJACENT WESTERN OKLAHOMA PANHANDLE AND FAR
SOUTHWEST KANSAS. SURFACE ANALYSIS AND LOCALLY GENERATED SHORT-
FUSE COMPOSITE ARE FAVORING FAR WESTERN COUNTIES FOR SURFACE-BASED
CONVECTIVE INITIATION WHERE CONVERGENCE IS STRONGEST, LOW LEVEL
LAPSE RATES ARE STEEPER, AND SOUTHEASTERLY WINDS ARE MOST
PRONOUNCED...TO GO ALONG WITH 59 TO 61 DEGREE DEWPOINTS. DEEP
LAYER SHEAR FAVORS SUPERCELL THUNDERSTORMS...AND IT IS EXPECTED
THAT A FEW OF THESE STORMS WILL IMPACT THE SOUTHWESTERN
THIRD...PERHAPS HALF...OF THE DDC FORECAST AREA THROUGH THE MID TO
LATE EVENING HOUR. ELSEWHERE...GIVEN THE WEAK CAPPING WITH H7
TEMPS AROUND +6 TO +8C...THINK THAT OTHER STORMS MAY ALSO FORM
ALONG I-70 CORRIDOR IN WEAK SURFACE CONFLUENT FLOW PATTERN ALONG
THE OLD FRONT. 50 POPS WILL BE IN THE FORECAST LATE THIS AFTERNOON
AND EVENING ACROSS SOUTHWESTERN THIRD OF THE FA WITH 30-40 POPS
ELSEWHERE. THE GREATEST SEVERE WX THREAT SHOULD WANE DURING THE
03-05Z TIME FRAME.

REGARDING TOMORROW...LOW POPS...10 TO 15...WILL BE IN THE FORECAST
WITH STILL A WEAK CAP WITH FAIRLY COOL 700MB TEMPS...BUT LOW LEVEL
FRONTOGENETIC FORCING WILL BE NON-EXISTENT FOR THE MOST PART WITH
BROAD RIDGING IN THE LOW LEVEL ACROSS THE PLAINS. WINDS WILL
BECOME UNIFORMLY OUT OF THE SOUTHEAST AS PRESSURES BEGIN TO LOWER
ACROSS THE NORTHERN HIGH PLAINS...IN ADVANCE OF THE NEXT LARGE-
SCALE TROUGH. THURSDAY IS PRETTY MUCH THE SAME STORY, ALTHOUGH IT
WILL LIKELY BE WARMER WITH HIGHS IN THE MID TO UPPER 80S WITH
RISING THICKNESSES .  -UMSCHEID

DAYS 3-7...

SOUTHWEST FLOW ALOFT AND THICKNESS GRADIENT WILL LIFT NORTHWARD
AFTER WEDNESDAY ALLOWING HIGH PRESSURE ALOFT TO DEVELOP AND
GENERALLY LIGHT BOUNDARY LAYER WINDS. ABUNDANT INSOLATION WILL LEAD
TO WARM DAYS IN THE MID TO PERHAPS UPPER 80S, BEFORE THE NEXT WAVE
ARRIVES FOR THE WEEKEND PERIOD. THE LARGE UPPER LOW NOW DROPPING
SOUTH OF THE BRITISH COLUMBIA COAST WILL DEVELOP A LARGE BROAD
TROUGH ACROSS THE WESTERN UNITED STATES BY LATE IN THE WEEK.
SATURDAY APPEARS UNSTABLE  WITHOUT SIGNIFICANT UPPER FORCING, SO ANY
CONVECTION THAT DEVELOPS MAY  BE CLOSELY  TIED TO SURFACE CONVERGENCE
AND MORE DIURNALLY DRIVEN, WITH THE RIGHT  REAR QUAD OF THE JET
STILL LAGGING A BIT WEST. A BETTER OPPORTUNITY FOR SEVERE WEATHER
PATTERN MAY BE SEEN BY SUNDAY AS A CENTRAL PLAINS SURFACE BOUNDARY
DROPS SOUTHWARD INTO KANSAS AND THE RIGHT REAR QUADRANT OF THE UPPER
JET MAX BEGINS TO HAVE MORE INFLUENCE ACROSS WESTERN KANSAS WITH
INCREASED BULK SHEAR AND STRONGER DIVERGENCE ALOFT. THE FRONTAL
BOUNDARY WILL ALSO BRING SLIGHTLY COOLER TEMPERATURES TO THE AREA BY
MONDAY, BUT AN OVERALL ZONAL PATTERN ALOFT THAT IS INDICATED BY THE
MODELS FOR MONDAY INTO TUESDAY INDICATES THE POTENTIAL FOR
DIURNALLY DRIVEN THUNDERSTORMS WITH A EASTWARD MOVING DRYLINE IN
THE AFTERNOONS, AND AMPLE BOUNDARY LAYER LOW LEVEL MOISTURE QUICKLY
RETURNING FROM BEHIND THE WASHED OUT FRONTAL BOUNDARY.

&&

.AVIATION...

DEVELOPING CONVECTION ACROSS EXTREME SOUTHWEST KANSAS WILL EXPAND
EASTWARD THIS EVENING, BRINGING A FAIRLY GOOD CONFIDENCE CHANCE FOR
AT LEAST VCTS AT OUR WESTERN MOST TERMINALS. LOW IFR CEILINGS AND
IFR VSBYS CAN BE EXPECTED WITH ANY NEAR SURFACE BASED CONVECTION AS
WELL AS VARIABLE DIRECTION GUSTY WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  61  81  61  86 /  40  10  10  10
GCK  59  80  59  86 /  40  20  20  10
EHA  58  81  58  86 /  50  20  20  10
LBL  59  81  59  87 /  50  10  20  10
HYS  62  80  62  84 /  30  20  10  10
P28  64  83  64  88 /  30  10  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN25/33/33
Hazardous weather outlook, May 25, 3:29 PM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
329 PM CDT TUE MAY 25 2010

KSZ043-061>063-074>076-084>086-261200-
SCOTT-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-MORTON-STEVENS-
SEWARD-
329 PM CDT TUE MAY 25 2010 /229 PM MDT TUE MAY 25 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND
WEST CENTRAL KANSAS MAINLY WEST OF HIGHWAY 83.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF
SOUTHWEST AND WEST CENTRAL KANSAS THIS AFTERNOON WITH THESE STORMS
EXPECTED TO EXPAND FURTHER NORTH AND EAST DURING THE AFTERNOON TO
EARLY EVENING HOURS. THE HIGHEST THREAT FOR SEVERE THUNDERSTORMS
WILL EXIST THROUGH 8 PM FOR AREAS MAINLY WEST OF HIGHWAY 83.
CONDITIONS WILL BE FAVORABLE FOR ANY STORMS TO RAPIDLY BECOME
SEVERE WITH LARGE HAIL UP TO TENNIS BALL SIZE ALONG WITH
THUNDERSTORM WIND GUSTS UP TO 60 MPH POSSIBLE. AN ISOLATED BRIEF
TORNADO IS ALSO POSSIBLE DURING THE EARLY TO MID EVENING HOURS. IN
ADDITION TO THE SEVERE WEATHER THREAT, LOCALLY HEAVY RAIN AND
CLOUD TO GROUND LIGHTNING WILL OCCUR WITH ANY THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A CHANCE FOR THUNDERSTORMS WILL EXIST WEDNESDAY EVENING FOR AREAS
MAINLY WEST OF HIGHWAY 83. HOWEVER, WIDESPREAD SEVERE
THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME.

A CHANCE FOR ORGANIZED THUNDERSTORMS RETURNS FOR PORTIONS OF THE
OUTLOOK AREA SATURDAY NIGHT AND LASTING INTO MONDAY. LOCALLY HEAVY
RAIN AND CLOUD TO GROUND LIGHTNING ARE POSSIBLE. CHANCES FOR
SEVERE WEATHER REMAIN TO BE DETERMINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED THIS AFTERNOON TO EARLY EVENING OVER
SOUTHWEST AND WEST CENTRAL KANSAS...ESPECIALLY WEST OF HIGHWAY 83.

EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD
MAKE PREPARATIONS NOW FOR QUICK DEPLOYMENT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ030-031-044>046-064>066-077>081-087>090-261200-
TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-GRAY-FORD-
EDWARDS-KIOWA-PRATT-MEADE-CLARK-COMANCHE-BARBER-
329 PM CDT TUE MAY 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS MAINLY EAST OF HIGHWAY 83.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE AFTER 8 PM
THIS EVENING AND PERSISTING INTO THE OVERNIGHT HOURS. ALTHOUGH
WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED, A FEW STRONG TO
STORMS WILL BE POSSIBLE WITH A THREAT OF HAIL UP TO PENNY SIZE,
LOCALLY HEAVY RAIN, THUNDERSTORM WIND GUSTS TO 50 MPH AND CLOUD TO
GROUND LIGHTNING ALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A CHANCE FOR THUNDERSTORMS WILL EXIST WEDNESDAY EVENING FOR AREAS
MAINLY WEST OF HIGHWAY 83. HOWEVER, WIDESPREAD SEVERE
THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME.

A CHANCE FOR ORGANIZED THUNDERSTORMS RETURNS FOR PORTIONS OF THE
OUTLOOK AREA SATURDAY NIGHT AND LASTING INTO MONDAY. LOCALLY HEAVY
RAIN AND CLOUD TO GROUND LIGHTNING ARE POSSIBLE. CHANCES FOR
SEVERE WEATHER REMAIN TO BE DETERMINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 8 PM THIS EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

35

In the hours before

Local storm report, May 25, 3:02 PM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
302 PM CDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             21 NE GARDEN CITY       38.19N 100.59W
05/24/2010  E1.00 INCH       FINNEY             KS   PUBLIC

&&

26
Local storm report, May 25, 3:11 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
311 PM CDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             2 ENE THE SAUNDERS ELEV 37.48N 102.00W
05/25/2010  E1.25 INCH       STANTON            KS   STORM CHASER

&&

26
Local storm report, May 25, 4:51 PM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
451 PM CDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             5 NNE THE SAUNDERS ELEV 37.54N 102.00W
05/25/2010  E0.75 INCH       STANTON            KS   PUBLIC

&&

18
Special weather statement, May 25, 7:51 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
751 PM CDT TUE MAY 25 2010

KSZ063-077-260130-
FINNEY-GRAY-
751 PM CDT TUE MAY 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FINNEY AND NORTHWESTERN
GRAY COUNTIES...

AT 749 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR HOLCOMB...MOVING EAST AT
20 MPH.

PENNY SIZE HAIL IS POSSIBLE WITH THESE STORMS.

RESIDENTS IN CENTRAL FINNEY AND NORTHWESTERN GRAY COUNTIES...
INCLUDING THE CITIES OF HOLCOMB AND GARDEN CITY...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3824 10042 3784 10043 3793 10105 3816 10102
TIME...MOT...LOC 0051Z 266DEG 17KT 3804 10096

UMSCHEID
Local storm report, May 25, 8:40 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
840 PM CDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             2 NNW GARDEN CITY       38.00N 100.88W
05/25/2010  E1.75 INCH       FINNEY             KS   TRAINED SPOTTER

&&

18
Local storm report, May 25, 8:43 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
843 PM CDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             2 N GARDEN CITY         38.01N 100.86W
05/25/2010  E1.00 INCH       FINNEY             KS   TRAINED SPOTTER

&&

18

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:17 PM CDTTornado WarningDDCMorton, Stanton43 min
May 25, 7:51 PM CDTSpecial Weather StatementDDCFinney39 min
May 25, 7:56 PM CDTSevere Thunderstorm WarningDDCFinney49 min
May 25, 8:00 PM CDTTornado WarningDDCMorton, Stanton45 min
May 25, 8:25 PM CDTSevere Thunderstorm WarningDDCScott50 min
May 25, 8:43 PM CDTSevere Thunderstorm WarningDDCFinney47 min
May 25, 8:43 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Stanton47 min
May 25, 9:04 PM CDTTornado WarningDDCMorton, Stanton26 min
May 25, 9:12 PM CDTTornado WarningDDCTrego33 min
May 25, 9:44 PM CDTTornado WarningDDCEllis, Trego31 min
May 25, 10:10 PM CDTTornado WarningDDCEllis, Trego35 min
May 25, 10:16 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego44 min
May 25, 10:43 PM CDTTornado WarningDDCEllis47 min
May 25, 10:59 PM CDTSevere Thunderstorm WarningDDCEllis, Rush31 min
May 25, 11:14 PM CDTAreal Flood WarningDDCEllis, Rush4 hr
May 26, 12:20 AM CDTSpecial Weather StatementDDCKiowa40 min
May 26, 5:56 AM CDTSpecial Weather StatementDDCHaskell49 min
May 26, 7:07 AM CDTSpecial Weather StatementDDCSeward38 min
May 26, 8:42 AM CDTAreal Flood AdvisoryDDCSeward6 hr
May 26, 9:48 AM CDTAreal Flood AdvisoryDDCSeward6 hr
May 26, 10:03 AM CDTRiver Flood AdvisoryDDCTrego23 hr
May 26, 10:17 AM CDTAreal Flood AdvisoryDDCMeade, Seward6 hr
May 26, 1:57 PM CDTRiver Flood WarningDDCMeade14 hr

Nearby

Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.